TTC After Depo -- Help!

iVillage Member
Registered: 04-08-2003
TTC After Depo -- Help!
5
Tue, 04-08-2003 - 10:45pm
I am 21 yrs old, just got off depo provera as of Feb11th. I have been tryin to concieve but just dont seem to be workin. I have had 3 blood tests, 4 home tests, and an ultrasound, and they say that nothing is going on... I feel different then I usually do, I feel that I am preg and its just not showing up... Now I have been feelin sick all the time, all day long, tenderness of the breast but not all the time, it comes and goes... I have been havin cramps for about 5 days now and nothing seems like it is workin to help me... Does anyone have any sugestions that u could give me... My partner and I have been tryin since I have been off depo... Any thing I could do??? Please help... Thanks You...
Avatar for umothra
iVillage Member
Registered: 03-26-2003
Wed, 04-09-2003 - 12:01am
you are going to have to learn patients. It can take up to a year to come completely off of depo.

I took 1 shot and didn't have a period for 14 months.

It's only been 3 months. Give your body time. Have you had a period?

-Lisa

-Lisa and Tavian 1/15/04
Frittata edd 6/4/05
Avatar for umothra
iVillage Member
Registered: 03-26-2003
Wed, 04-09-2003 - 12:04am
I have one more question for you. Why exactly are you ttc before you get married? Why not wait until after the wedding?

-Lisa

-Lisa and Tavian 1/15/04
Frittata edd 6/4/05
iVillage Member
Registered: 04-08-2003
Wed, 04-09-2003 - 8:13pm
To answer ur questions.... No i dont have a pd yet... but feels like that, cramps are very bad... And the other question... I dont wanna wait until after the wedding.. I want to be preg for my wedding.. And conceive after my wedding date is over... I do have patients it just that the dr's that I go see are tellin me that its preg. but all the test that I took at home are neg and the last blood test (a month ago) was neg... Thank you for ur input... and will let u know what is coming in the future
iVillage Member
Registered: 04-09-2003
Wed, 04-09-2003 - 8:45pm


Hello. I'm going off depo myself. If you last shot was a few months ago, its going to take a little bit for it to wear off. Depo is not like the pill its stronger and takes longer for your body to shake. The symptoms you are experiencing is common for women getting off of depo. Unfortunately you are going to have to wait it out a few months. Your cycles should return within 6 or 7 months of last shot, then eventually you should start ovulating again. You should start charting if you havent already. Start taking your temps and watch any patterns that might be consistent with ovulation. www.fertilityfriend.com. is a good website. Otherwise the average time frame to see a pregnancy is anywhere from 9 mos-15 mos after last shot. You are going to hear this alot but you are still young-yes you are-and you have alot of time so take a breather and let nature take its course when its ready. There is a terrific group of women all TTC after depo you might want to visit this website and sign up http://groups.yahoo.com/group/babyafterdepoprovera1/

If you have any questions please ask

Good luck

Kim

iVillage Member
Registered: 04-08-2003
Thu, 04-10-2003 - 12:50am
Kim...

Thank u so much for everything... I will surley takin ur advice and let it run, I mean I have... I can't push anything... I think it was a good/ bad time w/ depo, there were ups and downs with it... Thanks for everything... If anyone wants to e-mail me direct please do so, just put in the subject line... TTC or something along them lines... Would like to hear from u Kim... my e-mail is... Lilma330@hotmail.com.... Thanks for everyones support...